MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR
Catalog Number 826820
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
2 of 3 reports.Other mfg report numbers: 3013886523-2026-00035, 3006697299-2026-00014.A facility reported a codman sensor (id 826850), a codman monitor (id 826820) and a cerelink extension cable (id 826845) were used to monitor intracranial pressure in a patient in intensive care unit.The system was working fine and suddenly stopped reading showing error "possible input failure".Patient required a new sensor insertion.Additional information received: date of event ¿ 5 feb 2026 if used with cerelink: was the patient lead (electrode of extension cable) always connected to the patient? yes implant location? sub-dural did the issue lead to any patient injury / complications or death? no what was the user doing (e.G., powering unit, zeroing sensor, setting alarm, downloading data)? error came up shortly after implantation.What was happening with patient (e.G., transport, mri, ct)? in icu can you please confirm that the replacement was successful and only the sensor is defective in this case (no issue with monitor and extension cable)? both monitor and sensor were isolated and a new monitor and sensor was used.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11 the cerelink monitor was returned for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - this device is with new software versions for digital (3.01.07) and analog (3.00.06) boards.The device is working good without errors.Battery back door has small crack at the screw hole and needs to be replaced.Before 10 months, the li-ion battery was replaced.At this time, only functional and est testing will be performed.Root cause - there was no fault found in the monitor.A potential root cause of the reported error may have been related to inadequate sensor or cable connection.

Brand Name
CERELINK ICP MONITOR
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24469566
Report Number3014334038-2026-00017
Device Sequence Number21172381
Product Code GWM
UDI-Device Identifier10381780533788
UDI-Public10381780533788
Combination Product (Y/N)N
PMA/510(K) Number
K183406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826820
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown